Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``A new proof of uniqueness for multiple trigonometric series'' [Proc. Amer. Math. Soc. 107 (1989), no. 2, 409-410; MR0984780 (90c:42016)]


Author: J. Marshall Ash
Journal: Proc. Amer. Math. Soc. 108 (1990), 571
MSC: Primary 42A63; Secondary 26A24
DOI: https://doi.org/10.1090/S0002-9939-1990-1027826-1
Original Article: Proc. Amer. Math. Soc. 107 (1989), 409-410.
MathSciNet review: 1027826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A63, 26A24

Retrieve articles in all journals with MSC: 42A63, 26A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1027826-1
Article copyright: © Copyright 1990 American Mathematical Society